MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-45
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator (icd) was experiencing frequent intermittent atrial undersensing.The device was already programmed at its most sensitive setting.The device is still in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's right atrial (ra) lead was experiencing frequent intermittent atrial undersensing.The lead was already programmed at its most sensitive setting.The lead is still in use.No patient complications have been reported as a result of this event.(b)(6) 2018: it was further reported that the lead was reprogrammed.The patient is a participant in the product surveillance registry clinical study.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
ceiba norte industrial park
villalba PR 00766
MDR Report Key6465832
Report Number3004209178-2017-07233
Device Sequence Number1121432
Product Code DTB
UDI-Device Identifier00613994714695
UDI-Public00613994714695
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2014
Device Model Number5076-45
Device Catalogue Number5076-45
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2017
Supplement Date Received by Manufacturer01/04/2017
03/13/2018
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/29/2017
04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076 LEAD, 6935 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR